The Annals of Mathematical Statistics

Finding the Size of a Finite Population

D. A. Darling and Herbert Robbins

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 5 (1967), 1392-1398.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698695

Digital Object Identifier
doi:10.1214/aoms/1177698695

Mathematical Reviews number (MathSciNet)
MR214231

Zentralblatt MATH identifier
0161.38503

JSTOR
links.jstor.org

Citation

Darling, D. A.; Robbins, Herbert. Finding the Size of a Finite Population. Ann. Math. Statist. 38 (1967), no. 5, 1392--1398. doi:10.1214/aoms/1177698695. https://projecteuclid.org/euclid.aoms/1177698695


Export citation